No Cover Image

Journal article 923 views

Convergence of the Euler-Maruyama Method for Stochastic Differential Equations with Respect to Semimartingales

Chenggui Yuan Orcid Logo

Applied Mathematical Sciences, Volume: 1, Issue: 42, Pages: 2063 - 2077

Swansea University Author: Chenggui Yuan Orcid Logo

Published in: Applied Mathematical Sciences
Published: 2007
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 42
Start Page: 2063
End Page: 2077